MathSciNet Relay Station
MathSciNet bibliographic data
MR288228 (44 #5426) 28.20 (54.00)
Hansell, R. W. Borel measurable mappings for nonseparable metric spaces. Trans. Amer. Math. Soc. 161 1971 145–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement